# SDR 3S9A  11 72 04

- Difficulty date: March 13, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- Aircraft time: 9,019 hours, 5,362 cycles
- Engine: Allsn AE3007C
- System (JASC): 2760 · Drag Control System
- Part: Bungee
- Part number: AN2313
- Condition: Corroded
- Location: Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ROLL SPOILER - INOP WITH FULL CONTROL DEFLECTION, RT - OTBD ROLL SPOILER PARTIAL DEFLECTION, INBD NO DEFLECTION, SYNOPTIC INDICATES ROLL SPOILERS WORKING CORRECTLY.  R & R RT SPOILER INTERCONNECT BUNGEES.  OPS CHECK GOOD IAW MM CHAPTERS 27-12-05, 27-10-00.
